MathSciNet Relay Station
MathSciNet bibliographic data
MR1501698 57N15 (14J99 32A10)
Lefschetz, S.; Whitehead, J. H. C. On analytical complexes. Trans. Amer. Math. Soc. 35 (1933), no. 2, 510–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement